Alert archive / Oregon / Gale Watches in 2010

Gale Watch 21, NWS Medford, OR

September 3, 2010

NWS Medford, OR issued this gale watch at Sep 3, 2010, 2:50 AM PDT. It took effect at Sep 4, 2010, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 3, 2010, 2:50 AM PDT (09:50 UTC)
In effect from
Sep 4, 2010, 2:00 PM PDT
Expired
Sep 3, 2010, 2:44 PM PDT
In force
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WHUS76 KMFR 030950
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PDT FRI SEP 3 2010


PZZ376-032300-
/O.NEW.KMFR.SI.Y.0104.100904T0600Z-100904T2100Z/
/O.NEW.KMFR.SW.Y.0076.100904T0600Z-100904T2100Z/
/O.NEW.KMFR.GL.A.0021.100904T2100Z-100905T1200Z/
/O.NEW.KMFR.SE.A.0024.100904T2100Z-100905T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
250 AM PDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 PM THIS
EVENING TO 2 PM PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM
THIS EVENING TO 2 PM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 2 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT SATURDAY.
IN ADDITION...A GALE WATCH HAS BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. IN
ADDITION...A HAZARDOUS SEAS WATCH HAS BEEN ISSUED. THIS HAZARDOUS
SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT. 

NORTH WINDS WILL INCREASE LATE TONIGHT TO 20 TO 30 KT WITH
OCCASIONAL GUSTS TO 35 KT. FURTHER STRENGTHENING OF WINDS SATURDAY 
AFTERNOON WILL LIKELY RESULT IN FREQUENT GALE FORCE GUSTS TO 40 KT. THE
STRONGEST WINDS WILL BE SOUTHWEST OF GOLD BEACH BEYOND 10NM
OFFSHORE.

STEEP WIND DRIVEN SEAS WILL INCREASE TO 8 TO 10 FEET LATE TONIGHT
WITH DOMINANT PERIOD OF 6 TO 7 SECONDS. COMBINED SEAS COULD
INCREASE FURTHER TO 10 TO 12 FEET BY SATURDAY AFTERNOON AS NORTH
WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ356-032300-
/O.NEW.KMFR.SI.Y.0104.100904T1200Z-100906T0600Z/
/O.NEW.KMFR.SW.Y.0076.100904T1200Z-100906T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
250 AM PDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 AM SATURDAY TO
11 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 AM
SATURDAY TO 11 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO
11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY. 

NORTH WINDS WILL INCREASE SATURDAY MORNING TO 20 TO 25 KT WITH GUSTS
TO 30 KT. WINDS WILL DIMINISH BELOW 20 KT LATE SUNDAY NIGHT. WINDS
WILL BE STRONGEST BEYOND 5NM OFFSHORE.

STEEP WIND DRIVEN SEAS WILL INCREASE TO 6 TO 9 FEET SATURDAY
MORNING WITH A DOMINANT PERIOD OF 6 TO 7 SECONDS. SEAS WILL
DIMINISH TO 4 TO 6 FEET LATE SUNDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SK
1 follow-up statement
876 
WHUS76 KMFR 032144
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
244 PM PDT FRI SEP 3 2010

PZZ376-041045-
/O.EXT.KMFR.SI.Y.0104.100904T0300Z-100904T2100Z/
/O.EXT.KMFR.SW.Y.0076.100904T0300Z-100904T2100Z/
/O.UPG.KMFR.GL.A.0021.100904T2100Z-100905T1200Z/
/O.NEW.KMFR.SE.W.0031.100904T2100Z-100906T0600Z/
/O.NEW.KMFR.GL.W.0035.100904T2100Z-100906T0600Z/
/O.UPG.KMFR.SE.A.0024.100904T2100Z-100905T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
244 PM PDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 PM THIS
EVENING TO 2 PM PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
8 PM THIS EVENING TO 2 PM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 PM
PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT
SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS
IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT SUNDAY. THE SMALL CRAFT
ADVISORY FOR WINDS IS NOW IN EFFECT FROM 8 PM THIS EVENING TO
2 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT SATURDAY. THE
HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

NORTH WINDS WILL INCREASE LATE TONIGHT TO 20 TO 30 KT WITH
OCCASIONAL GUSTS TO 35 KT. WINDS WILL STRENGTHEN SATURDAY
AFTERNOON TO 30 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. WINDS WILL
BE STRONGEST IN SOUTHERN PORTIONS.

STEEP WIND DRIVEN SEAS WILL INCREASE TO 7 TO 10 FEET LATE TONIGHT
WITH DOMINANT PERIOD OF 6 TO 7 SECONDS. VERY STEEP WIND WAVE
DOMINATED SEAS WILL INCREASE FURTHER TO 8 TO 12 FEET BY SATURDAY
AFTERNOON AS NORTH WINDS STRENGTHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-041045-
/O.EXB.KMFR.SI.Y.0104.100905T0000Z-100905T0600Z/
/O.EXB.KMFR.SW.Y.0076.100905T0000Z-100905T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
244 PM PDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM TO 11 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM TO
11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM TO 11 PM PDT
SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 5 PM TO 11 PM PDT SATURDAY. 

NORTH WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 20 TO 25 KT
WITH GUSTS TO 30 KT. WINDS WILL DIMINISH BELOW 20 KT LATE SATURDAY
EVENING. WINDS WILL BE STRONGEST BEYOND 5NM OFFSHORE.

STEEP WIND DRIVEN SEAS WILL INCREASE TO 6 TO 8 FEET LATE SATURDAY
AFTERNOON WITH A DOMINANT PERIOD OF 6 TO 7 SECONDS. SEAS WILL
DIMINISH TO 3 TO 6 FEET BY EARLY SUNDAY MORNING. HIGHEST SEAS WILL
BE BEYOND 5 NM OF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-041045-
/O.EXT.KMFR.SI.Y.0104.100904T1800Z-100906T0600Z/
/O.EXT.KMFR.SW.Y.0076.100904T1800Z-100906T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
244 PM PDT FRI SEP 3 2010

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 11 AM
SATURDAY TO 11 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
11 AM SATURDAY TO 11 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 11 AM
SATURDAY TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS NOW IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT
SUNDAY.  

NORTH WINDS WILL INCREASE LATE SATURDAY AFTERNOON TO 20 TO 25 KT
WITH GUSTS TO 30 KT. WINDS WILL DIMINISH BELOW 20 KT LATE SATURDAY
EVENING. WINDS WILL BE STRONGEST BEYOND 5NM OFFSHORE...WITH
LIGHTEST WINDS NEAR BROOKINGS HARBOR.

STEEP WIND DRIVEN SEAS WILL INCREASE TO 6 TO 9 FEET SATURDAY
MORNING WITH A DOMINANT PERIOD OF 6 TO 7 SECONDS. SEAS WILL
DIMINISH TO 4 TO 6 FEET LATE SUNDAY EVENING. HIGHEST SEAS WILL BE
BEYOND 5 NM OF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SVEN

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Sep 2, 8:16 PM PDT, 6 hours 34 minutes earlier.

Area forecast discussion, Sep 2, 8:16 PM PDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
816 PM PDT THU SEP 2 2010

.DISCUSSION...NO CHANGES ARE NEEDED TO THE FORECAST THIS EVENING.
AFTERNOON HIGH TEMPERATURES TODAY RANGED FROM THE MID 80S TO UPPER
90S IN THE WEST SIDE VALLEYS AND 80S TO NEAR 90 ON THE EAST SIDE.
SIMILAR AFTERNOON TEMPERATURES ARE EXPECTED AGAIN FRIDAY AS THE
CWA REMAINS UNDER THE INFLUENCE OF THE RIDGE...WHICH BECOMES
CENTERED EAST OF THE AREA FRIDAY. HIGH TEMPERATURES FRIDAY MAY BE
A DEGREE OR TWO LESS ACROSS THE WEST SIDE VALLEYS AS 850 TEMPS ARE
NOT QUITE AS WARM AS TODAY...BUT HIGHS STILL REACHING MID 80S TO
MID 90S.

MODELS CONTINUE TO INDICATE WEAK INSTABILITY AND SLIGHTLY MORE
MOISTURE IN THE SOUTHWEST ACROSS NORTHERN KLAMATH AND LAKE
COUNTIES FRIDAY...SO WE WILL CONTINUE WITH A SLIGHT CHANCE OF
AFTERNOON THUNDERSTORMS FOR THIS AREA.

THE HEAT WILL EXIT ONCE AGAIN AFTER FRIDAY AS A TROUGH WILL BEGIN
TO DIG INTO THE PAC NW FROM CANADA. THIS WILL BRING IN ANOTHER
ROUND OF UNSEASONABLY COOL TEMPERATURES FOR THE HOLIDAY WEEKEND.
TEMPERATURES ON SATURDAY WILL BE KNOCKED BACK ANYWHERE FROM 10 TO
15 DEGREES FROM FRIDAYS HIGHS...WHILE SUNDAY TURNS EVEN COOLER AND
FEELS MORE LIKE FALL. THE MOSTLY DRY COLD FRONT THAT SWEEPS
THROUGH ON SATURDAY WILL CAUSE GUSTY WINDS ACROSS THE EAST SIDE
WITH LOW RELATIVE HUMIDITIES...AND THIS WILL CONTINUE TO BE
MONITORED FOR ANY FIRE WEATHER CONCERNS.

&&

.AVIATION...VFR INLAND TONIGHT. AREAS OF IFR IN LOW CIGS AND FOG
TO DEVELOP ALONG THE COAST TONIGHT AND CONTINUE INTO FRIDAY
MORNING BEFORE BECOMING VFR FOR THE REST OF FRIDAY. VFR EXPECTED
INLAND AGAIN FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 224 PM PDT THU SEP 2 2010/

SHORT TERM... A STRONG RIDGE CENTERED OVER THE PACNW WILL
GRADUALLY MOVE EAST TONIGHT AND TOMORROW. SATELLITE IMAGERY SHOWS
A SHORTWAVE DISTURBANCE TRACKING TO THE NORTHEAST OFF THE COAST
OF CENTRAL OREGON. THIS SHORTWAVE IS EXPECTED TO MOVE INTO NORTHWEST
OREGON AND SOUTHERN WASHINGTON BY THIS EVENING AND REMAIN NORTH
OF THE CWA. THE HIGH PRESSURE RIDGE WILL BRING HOT AND DRY
CONDITIONS THROUGH FRIDAY. ON FRIDAY... THE RIDGE SHIFTS EASTWARD.
MEANWHILE A TROUGH DEVELOPS OFFSHORE AS A LOW PRESSURE SYSTEM
MOVES OUT OF THE GULF OF ALASKA. THE TROUGH WILL MOVE OVER THE
REGION DURING THE WEEKEND BRINGING A SIGNIFICANT COOL DOWN BY
SUNDAY CONTINUING INTO NEXT WEEK.

ON FRIDAY THE RIDGE WILL CONTINUE TO SHIFT EAST WITH THE AXIS
EAST OF THE CWA AND THE THERMAL TROUGH INLAND. THIS PATTERN WILL
BRING CONTINUED HOT AND DRY CONDITIONS INLAND WITH COOLER AND
PARTLY CLOUDY CONDITIONS ALONG THE COAST.

THE NAM AND GFS CONTINUE TO SHOW SOME WEAK INSTABILITY FRIDAY
AFTERNOON OVER PORTIONS OF SOUTHWEST OREGON. TOMORROW...MODELS
CONTINUE TO SHOW SLIGHTLY MORE FAVORABLE CONDITIONS OVER NORTHERN
PORTIONS OF THE CWA WITH SOME ADDED MOISTURE IN SOUTHWEST FLOW AS
THE RIDGE SHIFTS EAST. HOWEVER LACKING A STRONG TRIGGER...ANY
ACTIVITY ON FRIDAY AFTERNOON WILL BE ISOLATED.

ON SATURDAY...A TROUGH DROPS OVER THE REGION AS A LOW PRESSURE
SYSTEM MOVES DOWN ALONG THE COAST OF BRITISH COLUMBIA. THIS WILL
BRING A MOSTLY DRY FRONTAL BOUNDARY THROUGH THE AREA. THIS SYSTEM MAY
BRING SOME LIGHT RAIN AND LOW CLOUDS TO THE COAST SATURDAY
MORNING. ALSO MODELS ARE SHOWING SOME INSTABILITY WITH THE FRONT
AS IT PASSES OVER THE CASCADES WHICH COULD POTENTIALLY ALLOW FOR
SOME ISOLATED SHOWERS OVER NORTHEAST PORTIONS OF THE CWA ON
SATURDAY. CURRENTLY MOISTURE AMOUNTS ARE LOW SO HAVE KEPT DRY
CONDITIONS IN THE FORECAST DURING THE DAY SATURDAY. OTHERWISE THE
MAIN IMPACT FOR INLAND AREAS WILL BE BREEZY AND GUSTY NORTHWEST
WINDS SATURDAY AFTERNOON ESPECIALLY FOR LOCATIONS EAST OF THE
CASCADES.

LONG TERM...AS THE LOW OVER THE PACNW MOVES SOUTHEASTWARD ON
SUNDAY...EXPECT CONDITIONS TO COOL SIGNIFICANTLY WITH TEMPERATURES
10 TO 15 DEGREES BELOW NORMAL SUNDAY THROUGH SUNDAY NIGHT. ALSO
MAY SEE SOME LIGHT SHOWERS SUNDAY OVER COOS AND DOUGLAS COUNTIES
WITH THE TROUGH PASSAGE. THEN MODELS ARE SHOWING A NORTHWEST FLOW
PATTERN WITH A WEAK DISTURBANCE MOVING INTO THE COAST ON MONDAY
FOLLOWED BY ANOTHER STRONGER LOW AFFECTING THE REGION ON TUESDAY.
THE GFS AND ECMWF VARY SIGNIFICANTLY ON THE TRACK OF THE TUESDAY
SYSTEM. THE GFS HAS BEEN TRACKING THE LOW CLOSE TO THE WASHINGTON
AND OREGON COAST THEN MOVING IT INLAND TUESDAY NIGHT INTO
WEDNESDAY. MEANWHILE THE ECMWF IS FASTER WITH THE MOVEMENT OF THE
LOW AND TRACKS IT FURTHER INLAND. THE GFS SOLUTION WOULD RESULT IN
COOLER AND WETTER CONDITIONS THAN THE ECMWF. HIGH UNCERTAINTY
REMAINS FOR THIS TIME PERIOD.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

MAW

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 2:50 AM PDTHazardous Seas WatchMFR12 hr
Sep 3, 2:50 AM PDTSmall Craft Advisory for WindsMFR4 days
Sep 3, 2:50 AM PDTSmall Craft Advisory for Hazardous SeasMFR4 days
Sep 3, 2:39 PM PDTFrost AdvisoryMFRKlamath, Lake41 hr
Sep 3, 2:39 PM PDTFreeze WatchMFRKlamath, Lake24 hr
Sep 3, 2:44 PM PDTGale WarningMFR3 days
Sep 3, 2:44 PM PDTHazardous Seas WarningMFR3 days

Nearby

Gale Watches in Oregon, 2010Every gale watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.